# SDR AALA20160911007

- Difficulty date: September 11, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 53,572 hours, 8,575 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Condition: Loose
- Location: Hyd Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE, THE LT HYD STATUS QTY ILLUMINATED. RF STATUS MESSAGE NEXT TO L HYD QUANTITY. 3000 PSI MAINTAINED UNTIL L HYD PUMPS TURNED OFF. FLIGHT DECLARED AN EMERGENCY AND PERFORMED AIR TURNBACK WITH OVERWEIGHT LANDING. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. DISCOVERED LOOSE COUPLING CONNECTOR UNION TO PRESSURE LINE ON ELEVATOR AUTOPILOT SERVO, TIGHTENED UNION IAW AMM 22-12-01. PRESSURIZED, NO LEAKS OBSERVED. OK FOR SERVICE. THE AIRCRAFT WAS GROUNDED.
